MAUDE Adverse Event Report: ABBOTT IRELAND ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ABBOTT IRELAND ALINITY I HBSAG QUALITATIVE II REAGENT KIT; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Model Number 08P1021
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for patient identifier: sid (b(6) and sid (b(6).
 
Event or Problem Description
The customer observed false reactive alinity i hbsag qualitative ii and alinity i hbsag qualitative ii confirmatory results for a pregnant female patient.The sample was pulled and repeated 4 days later with a nonreactive result.A second sample was drawn which generated a nonreactive result.The following data was provided: customer stated they had a sample that was drawn on (b)(6) 2023 that ran on (b)(6) 2023 and gave the following results according to customer: sid (b)(6) hbsag=1.04 hbsag confirmatory = reactive.Repeat of sample on (b)(6) 2023 sample was respun and reran in duplicate according to customer: hbsag=1.19 ; hbsag=1.27 ; hbsag confirmatory = 1.11 confirmed positive.Sample was rerun on (b)(6) 2023 result = sid (b)(6) hbsag=0.33 nonreactive.New sample drawn (b)(6) 2023 sid= (b)(6) hbsag = nonreactive hbsag confirmatory = negative per alinity i hbsag qualitative ii package insert < 1.00 nonreactive no retest required.= 1.00 reactive retest in duplicate no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included review of data and information provided by the customer, search for similar complaints, ticket and trending review, labeling review, device history review, and inhouse testing of retained reagent lot 43520fn00.Return testing was not completed as returns were not available.Data and information provided by the customer was reviewed and support the complaint issue without indication for any additional issue.The lot search review did not identify an increase in complaint activity for the issue of false reactive results.The ticket and trending review for the complaint list number did not identify any trends.Device history review in did not identify any non conformances or deviations associated with complaint lots and the customer¿s issue.Performance testing was performed using an in-house retained kit of complaint lots.Acceptance criteria was met indicating the lots are performing as expected.A review of the labeling adequately addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency with the alinity i hbsag qualitative ii reagent, lot 43520fn00 was identified.

Brand Name
ALINITY I HBSAG QUALITATIVE II REAGENT KIT
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
ABBOTT IRELAND
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16402197
Report Number3008344661-2023-00041
Device Sequence Number3327689
Product Code LOM
UDI-Device Identifier00380740136581
UDI-Public00380740136581
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model Number08P1021
Device Catalogue Number08P10-21
Device Lot Number43520FN00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI21326.; ALNTY I PROCESSING MODU, 03R65-01, AI21326.
Patient SexFemale